# SDR GAIA03035SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING FRONT SPAR STATION 475 VERTICAL STIFFENER CRACKED TWO FASI N/R 35923.  FABRICATED STIFFENERS FROM MATERIAL 7075-T6 STRUT P/N 1505-29063, PO NR 3146124 DIM 10.125 INCH BY 2.25 INCH TWO EACH, INSTALLED IAW B727 SRM 51-30-2. (M)
